![]() |
Volumn 118, Issue 18, 2003, Pages 8173-8184
|
A relationship between semiclassical and centroid correlation functions
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
DEGREES OF FREEDOM (MECHANICS);
LINEARIZATION;
MATHEMATICAL OPERATORS;
MOLECULAR DYNAMICS;
NUMERICAL METHODS;
RATE CONSTANTS;
CENTROID;
SEMICLASSICAL APPROXIMATION;
QUANTUM THEORY;
|
EID: 0037799718
PISSN: 00219606
EISSN: None
Source Type: Journal
DOI: 10.1063/1.1564814 Document Type: Article |
Times cited : (151)
|
References (116)
|